Optimal damping of forced oscillations with respect to the output
Doklady Akademii Nauk, Tome 337 (1994) no. 3, pp. 323-327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_3_a8,
author = {V. A. Yakubovich},
title = {Optimal damping of forced oscillations with respect to the output},
journal = {Doklady Akademii Nauk},
pages = {323--327},
year = {1994},
volume = {337},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_3_a8/}
}
V. A. Yakubovich. Optimal damping of forced oscillations with respect to the output. Doklady Akademii Nauk, Tome 337 (1994) no. 3, pp. 323-327. http://geodesic.mathdoc.fr/item/DAN_1994_337_3_a8/